Lyapunov exponents for continuous transformations and dimension theory
Luis Barreira César Silva
Discrete & Continuous Dynamical Systems - A 2005, 13(2): 469-490 doi: 10.3934/dcds.2005.13.469
We generalize the concept of Lyapunov exponent to transformations that are not necessarily differentiable. For fairly large classes of repellers and of hyperbolic sets of differentiable maps, the new exponents are shown to coincide with the classical ones. We also discuss the relation of the new Lyapunov exponents with the dimension theory of dynamical systems for invariant sets of continuous transformations.
keywords: multiplicative ergodic theorem. Lyapunov exponents

Year of publication

Related Authors

Related Keywords

[Back to Top]